* ANY BACLOFEN USERS OUT THERE? *

Discussion in 'Fibromyalgia Main Forum' started by tonakay, Jan 4, 2006.

  1. tonakay

    tonakay New Member

    Hopefully someone has some input. I was on Flexeril for a while but was gaining weight like crazy. Does Baclofen cause weight gain too?? Jeez so tired of meds causing weight gain...

    Anyhow, what mg and dose do you take?

    Thanks for any input!
    Hugz,
    Tona
  2. tonakay

    tonakay New Member

    bumpity bump
  3. lolee

    lolee New Member

    I was on Soma's doc switched me to baclofen: tried it for 15 days, worked GREAT on the spasms but man oh man the HEADACHES!!! I am already prone to migraines, but this was just unreal, woke up in the middle of the night feeling like someone cracked the back of my head with a baseball bat! Had to go off of them. So sorry I wasn't on it long enough to tell re: the weight issue. But I don't remember being any hungrier.

    Lolee
  4. tonakay

    tonakay New Member

    bump back up
  5. fibrohugslife

    fibrohugslife New Member

    I do use Baclofen and it has helped relax my muscles, no reduction of pain and I have not noticed a weight gain. Maybe it is still too early to tell. Naturally during the holidays I eat a lot more with or without medication. With other meds that I am on I noticed a weight gain.
  6. bigmh

    bigmh New Member

    Hi...yes, I really think Baclofen is one of the best meds in my armory. I take it as needed in addition to Medthadone for pain control. I have had no weight gain.

    I take 10 mg tablets 1-3 times/day. I have tried many different meds, and I'm sticking with Baclofen.

    Good luck! B
  7. tonakay

    tonakay New Member

    bump for more
  8. razorqueen

    razorqueen Member

    and no weight gain, if fact, I've lost weight, but not because of the baclofen, I am sure. Gained weight on the flexeril too.
  9. tonakay

    tonakay New Member

    Thanks for the input. What mg. do you take, maybe there is only one I don't know, and how many times a day do you take it??

    Thanks!
    Tona